A nonlinear elliptic boundary value problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 707-716
@article{ASNSP_1973_3_27_4_707_0,
     author = {Schechter, Martin},
     title = {A nonlinear elliptic boundary value problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {707-716},
     zbl = {0302.35044},
     mrnumber = {369912},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_707_0}
}
Schechter, Martin. A nonlinear elliptic boundary value problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 707-716. http://www.numdam.org/item/ASNSP_1973_3_27_4_707_0/

[1] L., Nirenberg, An application of generalized degree to a class of nonline or problems, Troisieme Colloq. Analyse Functionelle, Liege, 1970. | MR 413207 | Zbl 0317.35036

[2] E. Landesman and A. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970) 609-623. | MR 267269 | Zbl 0193.39203

[3] S. Williams, A sharp sufficient condition for solution of nonlinear elliptic boundary value problems, J. Diff Eq. 8 (1970) 580-586. | MR 267267 | Zbl 0209.13003

[4] J. Lions and E. Magenes, Problèms aux Limites Non Homogènes, Dunod, Paris, 1968.

[5] M. Schechter, Various types of boundary conditions for elliptic equations, Comm. Pure Appl. Math., 13 (1960) 407-425. | MR 125332 | Zbl 0095.08002

[6] M. Schechter, On Lp estimates and regularity I, Amer. J. Math. 85 (1963) 1-13. | MR 188615 | Zbl 0113.30603

[7] F. Browder, unpublished manuscript mentioned in [1].